Function Algebras on which Homomorphisms are Point Evaluations on Sequences.

P. Biström; Sten Bjon; Lindström; M.

Manuscripta mathematica (1991)

  • Volume: 73, Issue: 2, page 179-186
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Biström, P., et al. "Function Algebras on which Homomorphisms are Point Evaluations on Sequences.." Manuscripta mathematica 73.2 (1991): 179-186. <http://eudml.org/doc/155662>.

@article{Biström1991,
author = {Biström, P., Bjon, Sten, Lindström, M.},
journal = {Manuscripta mathematica},
keywords = {spectrum of a subalgebra; completely regular Hausdorff space; homomorphism; point evaluation property for sequences; Lindelöf},
number = {2},
pages = {179-186},
title = {Function Algebras on which Homomorphisms are Point Evaluations on Sequences.},
url = {http://eudml.org/doc/155662},
volume = {73},
year = {1991},
}

TY - JOUR
AU - Biström, P.
AU - Bjon, Sten
AU - Lindström
AU - M.
TI - Function Algebras on which Homomorphisms are Point Evaluations on Sequences.
JO - Manuscripta mathematica
PY - 1991
VL - 73
IS - 2
SP - 179
EP - 186
KW - spectrum of a subalgebra; completely regular Hausdorff space; homomorphism; point evaluation property for sequences; Lindelöf
UR - http://eudml.org/doc/155662
ER -

NotesEmbed ?

top

You must be logged in to post comments.